MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANTI-TG AB

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANTI-TG AB
Model Number IMMULITE 2000 ANTI-TG AB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report immulite 2000 xpi anti-tg patient results that are in the normal range compared to an abnormal high patient result obtained with anti-tg on the alternate platform which aligns with the patient's clinical condition.The siemens regional support center (rsc) and headquarter support center (hsc) are investigating this issue.
 
Event or Problem Description
The customer called siemens to inform that an anti-thyroglobulin (anti-tg) patient result obtained on an alternate platform was abnormal high for anti tg and used to compare against the immulite 2000 xpi anti-tg result.The customer stated that the initial patient test result obtained on the immulite 2000 xpi system is in a normal range and reported to the physician.The initial result was questioned by the physician and the same patient sample was used for repeat testing on an alternate immulite 2000 xpi system.The customer informed that the repeated test result was also in a normal range and not an expected result.The customer stated that the initial result obtained from the alternate platform is correct due to the clinical condition of the patient.There are no reports of patient intervention or adverse health consequence due to the anti-tg discordant patient results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on 21-february-2018.Additional information (03-april-2018): a headquarter support center (hsc) specialist has performed an investigation and determined that without having the sample to test, hsc cannot confirm the customer's results or test on an alternate platform.The most likely cause of the difference in results is due differences in preparation and fixation of the antigen used, buffer and technical modalities implemented and diversity of anti-tg antibodies present in the test sample.Hsc has assisted the regional support center (rsc) specialist with references (e.G., articles) from the national center for biotechnology information to help explain the difference in results between the alternate platform and immulite anti-tg ab assays.The rsc specialist has provided the information to the customer and informs that the customer is satisfied and no further assistance or evaluation is required.

Brand Name
IMMULITE 2000 ANTI-TG AB
Common Device Name
IMMULITE 2000 ANTI-TG AB
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
MDR Report Key7287138
Report Number2432235-2018-00085
Device Sequence Number1993934
Product Code JZO
UDI-Device Identifier00630414962108
UDI-Public00630414962108
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
K991094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 ANTI-TG AB
Device Lot Number673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR